# SDR SWIA202053627

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 20R ATTACHED INTERCOSTAL BETWEEN FS 310.00 TO FS 349.00.  C-CHECK RO 10/22/2020.  REPLACED INTERCOSTAL BETWEEN FS 310-FS 349 ON STRINGER 20R, REF DRAWING AND CRJ700 SRM.  SEE CONTINUE CARD FOR DETAILS.
